Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa

08:50 09:20 (30 mins)

Main agenda

Chair's Opening Remarks - Capitalizing on Industry Changes: Challenges and Opportunities for the Satellite Industry

- After a long period of stability the industry is changing: Identifying key forces driving change

- Impact of HTS and other emerging technologies on the pace of change within the industry

- How operators and services providers alike must adapt to capitalise onindustry innovations

  • Senior Consultant Susan Bull - Senior Consultant, COMSYS

09:20 09:40 (20 mins)

Main agenda

The Rate Of Change Is Accelerating

- The VSAT industry is seeing new business models, new satellites with new capabilities and new technologies for the ground systems

- What does all of this change mean for the VSAT industry?

 - Can business as usual be sustained or will there be new services and new players that will drive the industry forward?

  • Senior Vice President, International, Hughes Ramesh Ramaswamy - Senior Vice President, Hughes

09:40 10:10 (30 mins)

Main agenda

Panel Discussion: Driving Growth in the Satellite Industry

- Whatare the key growth opportunities for the satellite industry? - Opportunities within the video, mobility, government, defence, security andaeronautical sectors

- Opportunities for consumer broadband and connecting the unconnected

- Satellite operators: Industry specific customization as a way ofdifferentiating service from the competition

  • Moderator - Secretary General, GVF David Hartshorn - Secretary General, GVF
  • Jean Philippe Gillet - Vice President, Europe, Middle East and Africa, Intelsat
  • Simon Gatty Saunt - Vice President, Data & Mobility Services, Europe , SES
  • Najat Abdulrahman - Executive Director, Business Development, Yahsat
  • Simon Gray - Vice President of Humanitarian Affairs, Eutelsat

10:10 10:30 (20 mins)

Main agenda

Evolution of the HTS Consumer Business Model: Value Chain or Anchor Chain?

- Migration of Value Chain

- Cost Drivers

- What happens next?

  • VP Sales & Marketing, Managing Director EMEA Region, Advantech Wireless Mark Lambert - VP Sales & Marketing - Managing Director EMEA Region, Advantech Wireless

10:30 11:35 (65 mins)

Main agenda

Morning Refreshments Break and Speed Networking

11:35 11:55 (20 mins)

Main agenda

The Future of VSAT vs Other Technologies in Africa

  • Director, Africa, Yahsat Christopher Keeping - Director, Africa, Yahsat

11:55 12:00 (5 mins)

Main agenda

Spotlight on HTS: Realizingthe Full Potential of HTS

Leveraging capacity, ensuring flexibility and optimizingthe ground segment

  • Vice President AdvancedTechnology, Kratos Defense and Security Solutions Stuart Daughtridge - Vice President Advanced Technology, Kratos Defense and Security Solutions

12:00 12:40 (40 mins)

Main agenda

Panel Discussion: New Business Models for HTS: How must service providers adapt with the launch of HTS?

- How will HTS impact on the end-user market?

- How will the launch of HTS impact the service provider business?

- Will the launch of HTS disrupt current the value chain?

- How can service providers innovate their service offering to overcome the threat of HTS value chain disruption?

- Which applications will run over HTS and which verticals will benefit most from the new technology?

  • Moderator - Executive Director, SSPI and WTA Robert Bell - Executive Director, SSPI
  • Managing Director, BlueTide Communications Corporation Emil Regard - Chief Executive Officer and Managing Director, BlueTide Communications Corporation
  • Vice President, International, Hughes Dave Rehbehn - Vice President, Hughes
  • Chief Innovation Officer, EMC Connected Richard A. Hadsall - Chief Innovation Officer, EMC Connected
  • Rick Hodgkinson - Founder, President & CEO, Galaxy Broadband
  • Stuart Daughtridge - Vice President Advanced Technology, Kratos Defense and Security Solutions

12:40 13:00 (20 mins)

Main agenda

Creating an Efficient, Flexible and Secure Satellite Network

- Efficient: Analysing the most efficientway to transfer data for different customers

- Utilising bandwidth efficiently byselecting the most appropriate network for that moment

- Flexibility: Network switchingbetween satellite connectivity and wireless and fixed services

- Security: Securing the networkduring network switching

- Examining the importance of securing the network

  • CTO, Harris Caprock Rolf Berge - CTO, Harris Caprock

13:00 14:30 (90 mins)

Main agenda

Themed Networking Lunch

  • Future applications of satellites
  • Utilising spare capacity
  • Improvements in satellite design
  • Satellite pricing
  • Analysing the impact of HTS launches

Vote: For tomorrows networking topics

  • Rick Hodgkinson - Founder, President & CEO, Galaxy Broadband
  • Alvaro Sanchez - Director of Sales Marketing, INTEGRASYS
  • Randall Barney - Membership Director, World Teleport Association
  • Jack Buechler - VP Business Development, Talia

14:30 14:50 (20 mins)

Main agenda

New Markets, Applications and Solutions- Enabled by HTS

- How will the additional capacity provided by HTS be used? What applications are possible?

- Examining the potential for satellite connectivity for Maritime, Aero, Cars,Enterprise, e-health, e-education, e-banking and government applications

- What solutions to meet customer needs? - Partnerships with service providers

- How will satellite connectivity be used in these industries? Hybrid network?

  • Simon Gatty Saunt - Vice President, Data & Mobility Services, Europe , SES

15:10 15:25 (15 mins)

Main agenda

Innovation Accelerator: Game-Changing Tech

Discover the technology set to revolutionize the industry in this Shark-Tank style pitch-off 

Pitch One: Swissto12 - Emile de Rijk, CEO and co-founder

 Pitch Two: 

Pitch Three:

  • Emile de Rijk - CEO and co-founder, SWISSto12

15:25 16:00 (35 mins)

Main agenda

Afternoon Refreshments Break

16:10 16:50 (40 mins)

Main agenda

PanelDiscussion: Antenna Innovations that will Enable New Services

- Flat panel antennas; what’s the benefit, how can they be used and what is the cost?

- Antenna innovations to enable connected transport; cars, trains and yachts 

- Innovations in the wider ground segment

- Other vertical markets that need antenna innovation in order to benefit fromsatellite communications

  • Moderator - Director, Gibson Professional Search Nigel Gibson - Director, Gibson Professional Search
  • Director of Sales Marketing, INTEGRASYS Alvaro Sanchez - Director of Sales Marketing, INTEGRASYS
  • Vice President, Business Development, Satraq Robert N. Blair - Vice President, Business Development, Satraq
  • Senior Director User Terminal Development, Inmarsat Mark Steel - Senior Director User Terminal Development, Inmarsat
  • Bill Marks - EVP - Chief Commercial Officer, Kymeta Corporation
  • David Garrood - CSO, Phasor Solutions Ltd

16:40 17:00 (20 mins)

Main agenda

IntelsatTransforms Global Satellite Data Communications

- Globalmarkets for satellite communications are rapidly shifting toward requirementsfor high speed data-networking that connect your customers everywhere.

- The onset of this development has triggered us to adapt to this demandand to provide our customers and ourselves with new opportunities to grow andthrive.

- The old world is that satellite was too complex, too costly andcouldn't provide the required throughput, which in turn prevented thedevelopment and adoption of new applications.

- Intelsat is changing all that: making it easier, more cost-effective and byintroducing a step-change in the delivery of data throughput.   Findout during this session how Intelsat connects and transforms our industry inorbit and on the ground, by actively working on the interoperability andpartnerships that allow for a continuous growth across all market verticals.

  • Mark Rasmussen - Vice President Americas, Intelsat

17:00 17:30 (30 mins)

Main agenda

Interactive Panel Discussion: Which Tech Innovation will have the Biggest Impact on the Industry?

The audience will vote on which technology innovation they think will have the biggest impact on the satellite industry over the next few years and our panel will discuss the results. 

Tech innovations to discuss:

- Reduction in cost of launchers -Vote

- LEO- Vote

- Antenna Innovations -Vote

- Improvements to ground infrastructure -Vote

- Other -Vote

  • Alan Afrasiab - President and CEO, Talia Limited
  • Sandeep Kumar - Head of Satellite Sales, Sales Specialist, Telstra
  • Randall Barney - Membership Director, World Teleport Association
  • Scott Mumford - Group Managing Executive - Satellite & VSAT, Liquid Telecom

18:00 19:30 (90 mins)

Main agenda

Champagne Bar and London Eye Tour

Network with your fellow attendees in style and explore the best of what your host city has to offer. Join us for an evening of champagne and a 360° tour of London on the London Eye.

Contact Marc.Wallentin@knect365.com for London Eye sponsorship opportunities